# SDR 2001FA0000686

- Difficulty date: December 11, 2001
- Submitted: December 27, 2001
- Operation: General aviation
- Aircraft: N181MW
- Make and model: Cessna 172R
- Aircraft serial: 17280181
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cylinder
- Part number: 05142132
- Condition: Failed
- Location: Seat
- Part time: 3,500 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT LOCK CYLINDER FAILED TO LOCK IN POSITION WITH NORMAL SEATBACK PRESSURE.  CABLE ADJUSTMENT WITHIN LIMITS.  FAILURE OCCURRED DURING NORMAL USE.
